I have been on depo provera for about almost 6 years. i never really experienced much side effects while on it besides sweating in middle of the night, random spotting, and anxiety was HORRIBLE. i was due the 15 of october and i decided i didnt want to be on it anymore. well ever since then my boobs are extremely sore, brown blood with some clots coming out, acne, cramps, having to pee really often (especially now with the spotting and cramps) , some headaches. i noticed when i spot my boobs arent as sore. i have done SO MANY pregnancy tests (last time i had sex was last day of september while i was ON the shot) and they are ALL negative, im doing them in the morning too!! when i went to the doctor she didnt even seem to care. when i told her about the breast pain she said it could be anything, well... ok but i think she should have looked in to it? anyway i have looked at many boards about this and it is definitely withdrawal symptoms but its so confusing when your body has pregnancy symptoms but yet every test is NEGATIVE. can anybody explain what is going on and give me some tips on what to do? im exercising and trying to detox my body. i dont think there is any control right now and that i have to let it run its course.